Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delayed periods, dizziness, increased bowel frequency. What could the cause be?

Hello, this morning I woke up to feeling really strange.. lonely like, I ve been feeling sick at the stomach for some times.. my ulcers has been bothering me for about a month now, but it felt different this morning.. I m starting to feel a little dizzy and sick at the stomach and i have had a bowel movement all day.. i am two weeks late on my period.. I really dont know what s going on.. my boyfriend called and ask if i was pregnant before i started feeling like this, but I told him no.. can you tell me what this could be?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to healthcare magic!!!
I would suggest you get a urine pregnancy test done and consult your gynaecologist soon and the stomach pain maybe because of the stomach ulcers but the delay in periods and mood changes and the dizziness may be because of pregnancy it is better you get yourself evaluated in case of an unprotected intercourse recently.
take care.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor